Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for Wolff-Parkinson-White syndrome

Hi there I am a 20 year old male from UK, I found out I have wholf Parkinson s white syndrome about 18 months ago but I have been smoking weed for about 6 years now, I used to get palpitations when I was about 16 I had a quick surgery on it and it s worked great never got them since but sometimes my heart jumps out of rhythm and it s starting to worry me now I quit from October last year till this April that s gone then I got into smoking again but I have had a apifany I don t want to continue if it s gunna make me have a higher risk of dying thank you
Tue, 11 Aug 2015
Report Abuse
General & Family Physician 's  Response
Hello and thanks for writing.

I can understand your concern and would try to help you in the best possible way. Your palpitations are related to your habit of smoking weed that stimulates the heart too much. It is best advised for you to quit the habit and see the change for yourself. You may even get in touch with your GP who would help you device a plan for quitting.

However if you still get palpitations even after leaving weed then consult a doctor and get an ECG done which would detect WPW syndrome. Usually after successful ablation of WPW it does not recur.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My boyfriend was recently diagnosed with Wolff-Parkinson-White Syndrome. I did some research, and discovered that he has nearly all of the symptoms...